A new construction of highly nonlinear S-boxes

Publication: Research - peer-reviewJournal article – Annual report year: 2012

View graph of relations

In this paper we give a new construction of highly nonlinear vectorial Boolean functions. This construction is based on coding theory, more precisely we use concatenation to construct Boolean functions from codes over $\mathbb{F}_q$ containing a first-order generalized Reed–Muller code. As it turns out this construction has a very compact description in terms of Boolean functions, which is of independent interest. The construction allows one to design functions with better nonlinearities than known before.
Original languageEnglish
JournalCryptography and Communications
Volume4
Issue number1
Pages (from-to)65-77
ISSN1936-2447
DOIs
StatePublished - 2012
Peer-reviewedYes
CitationsWeb of Science® Times Cited: 0

Keywords

  • Concatenation, Reed–Muller codes, Linear codes, Boolean functions, Nonlinearity
Download as:
Download as PDF
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
Word

ID: 6481532